# SDR CA121203007

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360EB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16106102
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT INNER WHEEL HALF FOUND CRACKED AND RUBBING ON THE BRAKE BACK-PLATE. CRACK WAS ABOUT .1250" WIDE AND 4" LONG.  WRONG PN FOUND INSTALLED IAW PARTS MANUAL. CEAVELAND WHEEL ASSY 40-120 WAS REPLACED WITH 40-120C WHEEL ASSY.
